Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! My son is recovering from heroin abuse. He is in an institution now and is on a medicine called Buprenorphine. I would like to know what this drug is and how dangerous it really is because he is about to come home and I will be supervising him while on this drug. Thank you for your time.

Loading...


Buprenorphine is an opioid medication, and it is very similar to morphine, codeine, and heroin but it produces less euphoric effects and therefore may be easier to stop taking. It can as well cause drug dependence. There could be some side effects and if these occur , you should contact his doctors. They are skin reactions, slow breathing, dizziness and confusion, liver problems, hedaches, pain, sweating, constipation and others. You will have to be very careful because Buprenorphine can cause death from overdose, especially if it is injected with a tranquilizer.
Reply

Loading...